Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Is it normal to bleed after rupture of hymen ?

i m 33 yr , had sex with boyfrnd on 2 days before, during intercourse my hymen rupture and bleeding happen whole day, from last 2 days i only bleed in the morning during my first urination , whole day no bleeding at all. If this is normal then how many days will this take to normalise further? any medicine for the same
Asked On : Wed, 10 Aug 2011
Answers:  1 Views:  969
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response

welcome to HealthcareMagic

If you are having sex for the first time then due to hymen rupture the bleeding does happen but it is little bleeding like few drops and it is not continuous through out the day.If you had beeding through out the day then there may be a vaginal tear happened during sex which is bleeding.Please visit a Gynaecologist and get examined internally to see if you have tear and she will treat you for your bleeding.

Answered: Wed, 10 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor